View Full Version : Propecia & Tinnitus

04-28-2010, 09:06 AM
I'm in my 50's, and have thinning on my crown and hairline. I started mild thinning five or six years ago and over the past twelve months
my hair has got a lot worse. My HT goal is to look my age with a bit more hair than I already have. In other words to look like a bloke in his fifties that hasn't lost too much hair and has a age related hairline.

I've been researching HT's since the beginning of the year. I was hoping that having a HT would mean that I don't have to take any medication.

The reason I don't want to take Propecia is that I am concerned that it may permanently increase my tinnitus.

I was reading stories on other forums where posters have allegedly got tinnitus from using Propecia. Admittedly the posters on the forum were pretty much blaming propecia for everything wrong in their lives, so I'm not sure how valid their claims are.

But, as I already have pretty intrusive tinnitus, this is a concern. If I didn't have tinnitus I would have started Propecia a year or so ago.

Does anyone know if tinnitus is a side effect of Propecia? Has anyone ever got tinnitus from using Propecia? Does anyone know someone who has tinnitus because of Propecia?

Thank you :-)